# SDR DHL2003604599

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING EXTENDED L/E INBD VANE SHOWS ELONGATED HOLES AND INTERIM REPAIR AT STA XS.247.000.  PERFORMED MAJOR REPAIR IAW EODHL-030563, ED-3312. REMOVED FASTENERS AND THE EXSISTING DOUBLER IAW SRM 51-1-21 PG 1. TRIMMED OUT THE ELONGATED HOLES SKIN AREA. CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER, A FILLER AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE FILLER AND INTERNAL DOUBLER. APPLIED PRC SEALANT ON FAYING SURFACES. INSTALLED THE REPAIR DOUBLER AND FILLER AND INTERNAL DOUBLER ON LT WING EXTENDED L/E INBD VANE, STA XS.247.000 USING NEW FASTENERS.
